# SDR VIBR20150304001

- Difficulty date: January 7, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 6,865 hours, 5,431 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link Assy
- Part number: VTA01550
- Condition: Broken
- Location: Thrust Reverser
- Part time: 6,865 hours, 5,431 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE LT THRUST REVERSER OTBD UPPER OVER CENTER LINK BALL END PULLED THROUGH DURING A VISUAL INSPECTION. DID NOT NOTICE ANY PROBLEM DURING THRUST REVERSER INCOMING INSPECTION OPERATION.
